Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Black spots on the feet. Using lamisil. Need a permanent cure

Thank you. I wasn't expecting this!
I have very tiny black spots on the sides of my feet, right above the heels. The spots appear to develop to little red places that dry up and cause the skin to crack and peel. I have seen a podiatrist once and my pcp. Neither has any idea what's causing this, both have prescribed Lamisil, I have taken it twice, didn't help. This is an ugly sight to behold in spring and summer. Both doctors have taken skin samples for testing, neither had an answer.
Have you ever heard of this??
Thank you.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello..thanks for the query
If you have had negative cultures/KOH examination of the scrapings ,fungal infection might not be the cause .In that case Lamisil might not be able to cure.
The black spots are a result of the ongoing inflammatory process in your skin.From the kind of lesions you describe , I would think of two possibilities :
1)Psoriasis : It is common for psoriasis to be present only as cracking of the feet with thickened areas/or red scaly patches.
2)Eczema : This might also present with fissuring of the soles and red itchy patches.
I would advise you to visit a dermatologist when you have the active patches for a biopsy of the same.
Hope this is helpful.Take care!
Answered: Tue, 30 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor